# SDR YENA2024071901012

- Difficulty date: July 13, 2024
- Submitted: July 19, 2024
- Operation: Air carrier
- Aircraft: N4077J
- Make and model: Airbus A321-271NX
- Aircraft serial: 11604
- Aircraft time: 2,407 hours, 366 cycles
- Engine: Iae PW1133GAJM
- System (JASC): 7250 · Turbine Section
- Part: Engine
- Condition: Bird Ingestion
- Location: Nr 2
- Stage of operation: LD
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

FLT#31, BOS-AMS. (ETOPS) 'AFTER LANDING AT THE GATE LOCAL MTC INFORMED US OF BIRD STRIKE ON #2 ENGINE; PERFORMED BIRD STRIKE INSPECTION OF BOTH THE AIRFRAME AND ENGINES IAW AMM 05-51-14-200-803-A & 05-51-19-200-001-A RESPECTIVELY. FOUND DAMAGE TO FOUR (4) OGV SEGMENT LINERS #2 ENG. NO OTHER DEFECTS NOTED. REFERENCE LOG PAGE 4034013 (AS X PIPC FIGUE 72-21-02-01( SHEET 4/9)STARTING FROM BOTTOM CLOCKWISE, 3X FAN EXIT GUIDE VANE REPLACED IAW AMM 72-21-05- 000/400-803-A REV .101, ITEM G(50) P/N: 5373015 B/N: 5948924 2 ITEM 'M' (220) P/N: 5373085 B/N: 5948226 3 ITEM P ( 100) P/N:5373025 B/N: 5948956. DUE TO NO SPARES, TH FAN EXIT GUIDE VANE ITEM 'G" DAMAGED, DISPATCHED PLS REFER TO AML 4034014 AND 4034014 FOR MAINTENANCE ACTION TAKEN.) FOR LINER DAMAGE.'
